×

Locally uniformly convex Banach spaces. (English) Zbl 0064.35601


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932. · JFM 58.0420.01
[2] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[3] Mahlon M. Day, Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), 313 – 317. · Zbl 0024.41401
[4] Mahlon M. Day, Some more uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), 504 – 507. · Zbl 0027.11003
[5] Mahlon M. Day, Uniform convexity. III, Bull. Amer. Math. Soc. 49 (1943), 745 – 750. · Zbl 0063.01056
[6] Robert C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518 – 527. · Zbl 0039.12202
[7] V. Smulian, On some geometrical properties of the unit sphere in the space of the type \( (B)\), Rec. Math. (Mat. Sbornik) N.S. vol. 48 (1939) pp. 90-94. · JFM 65.1552.04
[8] V. Šmulian, Sur la dérivabilité de la norme dans l’espace de Banach, C. R. (Doklady) Acad. Sci. URSS (N. S.) 27 (1940), 643 – 648 (French). · Zbl 0023.32604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.